# SDR UHLA2012022700073

- Difficulty date: February 27, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 21,166 hours, 13,165 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, SELECTED GEAR DOWN, NOSE INDICATED RED CROSS HATCH. EICAS MESSAGES "LANDING GEAR LEVER DISAGREE" AND "LANDING GEAR SYS WOW FAIL".  INITIATED GO AROUND, PERFORMED LOW APPROACH, TOWER VERIFIED NOSE GEAR WAS STILL RETRACTED.  DECLARED EMERGENCY.  A/C LANDED WITH NOSE GEAR RETRACTED.  REPLACED NLG PER S170EI-32-20-0003 AND EMB 170 AMM 32-21-01.  OPS CHECK GOOD.  REMOVED AND REPLACED STEER CONTROL MODULE IAW EMB 170 MM 32-53-01 AND REMOVED AND REPLACED STEERING MANIFOLD IAW EMB 170 MM 32-52-01. OPS CHECK GOOD.
